Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 72, NWS Milwaukee, WI

July 26, 2012Ozaukee County, Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 26, 2012, 2:56 PM CDT for Ozaukee County, Washington County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2012, 2:56 PM CDT (19:56 UTC)
Expired
Jul 26, 2012, 3:30 PM CDT
In force
34 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ozaukee County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
826 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

710 
WUUS53 KMKX 261956
SVRMKX
WIC089-131-262030-
/O.NEW.KMKX.SV.W.0072.120726T1956Z-120726T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 330 PM CDT

* AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RANDOM LAKE...OR 11 MILES NORTH OF SAUKVILLE...AND MOVING SOUTHEAST
  AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELGIUM AROUND 305 PM CDT.
  HARRINGTON BEACH STATE PARK AND SAUKVILLE AROUND 310 PM CDT.
  PORT WASHINGTON...GRAFTON AND CEDARBURG AROUND 315 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARRINGTON BEACH ST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4346 8780 4340 8785 4338 8786 4338 8787
      4331 8788 4327 8790 4337 8831 4355 8816
      4355 8778 4349 8779
TIME...MOT...LOC 1956Z 308DEG 25KT 4352 8796
WIND...HAIL 60MPH 1.00IN

$$

CRAVEN
2 follow-up statements
448 
WWUS53 KMKX 262017
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT THU JUL 26 2012

WIC131-262026-
/O.CAN.KMKX.SV.W.0072.000000T0000Z-120726T2030Z/
WASHINGTON WI-
317 PM CDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OF OF 
THE WARNED AREA.

LAT...LON 4346 8780 4340 8785 4338 8786 4338 8787
      4331 8788 4327 8790 4330 8801 4352 8790
      4355 8778 4349 8779
TIME...MOT...LOC 2016Z 308DEG 25KT 4363 8760 4324 8802

$$

WIC089-262030-
/O.CON.KMKX.SV.W.0072.000000T0000Z-120726T2030Z/
OZAUKEE WI-
317 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZAUKEE COUNTY
UNTIL 330 PM CDT...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF KOHLER
ANDRAE STATE PARK TO MEQUON...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY AREAS WITHIN 5 MILES OF THE 
LAKE MICHIGAN SHORELINE THROUGH 330 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4346 8780 4340 8785 4338 8786 4338 8787
      4331 8788 4327 8790 4330 8801 4352 8790
      4355 8778 4349 8779
TIME...MOT...LOC 2016Z 308DEG 25KT 4363 8760 4324 8802
WIND...HAIL 60MPH 1.00IN

$$

KAPELA
577 
WWUS53 KMKX 262026
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT THU JUL 26 2012

WIC089-262036-
/O.EXP.KMKX.SV.W.0072.000000T0000Z-120726T2030Z/
OZAUKEE WI-
326 PM CDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY WILL EXPIRE AT
330 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND WRE 
IN THE PROCESS OF MOVING EAST OUT OF THE WARNED AREA.

LAT...LON 4346 8780 4340 8785 4338 8786 4338 8787
      4331 8788 4327 8790 4330 8801 4352 8790
      4355 8778 4349 8779
TIME...MOT...LOC 2026Z 308DEG 25KT 4359 8752 4320 8795

$$

KAPELA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 12:34 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jul 26, 12:34 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1234 PM CDT THU JUL 26 2012

.UPDATE...

A WEAK SURFACE LOW IS MEANDERING ACROSS EAST CENTRAL WI THIS
MORNING. REGION OF CONVERGENCE AND LINGERING LOW LEVEL MOISTURE
CAUSED SOME LOWER CLOUDS TO MOVE AROUND SOUTHEAST WI BUT THAT HAS
NOW LIFTED TO 2500 FEET AND HIGHER. SCATTERED CUMULUS CLOUDS
DEVELOPED ACROSS THE FORECAST AREA /CWA/ WITH STEEP LOW LEVEL LAPSE
RATES AND THE MOISTURE...AND EXPECT THE CLOUD BASES TO RISE WITH THE
DAYTIME HEATING AND DEEPER MIXING. WITH THE LIGHT WINDS OVER THE
LAKE...THE LAKE BREEZE IS IN THE PROCESS OF MOVING INLAND.

SPC IS MAINTAINING OUR REGION IN A SLIGHT RISK FOR SEVERE WEATHER
THIS AFTERNOON. THIS IS DUE TO THE UPPER 60S/LOWER 70S DEWPOINTS AND
CONVERGENCE IN THE LOWER LEVELS...COMBINING WITH A 50+ KNOT 500MB
JET AND ROUGHLY THE RIGHT ENTRANCE REGION OF THE UPPER JET...AS WELL
AS A WEAK 500MB SHORTWAVE MOVING ACROSS THE REGION AS WELL. MLCAPE
VALUES INCREASING UP TO AROUND 1500 J/KG...6KM BULK SHEAR OF 30 TO
40 KNOTS...UNIDIRECTIONAL WINDS AND DECENT LOW LEVEL LAPSE RATES
SUPPORT SEVERE HAIL AND DAMAGING WIND GUSTS WITH ISOLATED STRONGER
CELLS EMBEDDED IN SCATTERED TO NUMEROUS CONVECTION COVERAGE.

IN ADDITION...THE LAKE BREEZE COULD CREATE ENOUGH ADDITIONAL LOW
LEVEL CONVERGENCE TO TRIGGER SOME OF THE THUNDERSTORMS THIS
AFTERNOON. INCREASING POPS IN AT LEAST THE EASTERN FORECAST AREA FOR
THIS AFTERNOON.

GIVEN QUITE A BIT OF SUNSHINE TODAY...HIGHS IN THE UPPER 80S/AROUND
90 INLAND SEEM ON TRACK.

&&

.AVIATION/18Z TAFS/...

VFR CONDITIONS RETURNING LATE THIS MORNING WITH SCATTERED CU BASES
AROUND 2500 FEET RISING TO 4000 FEET WITH DAYTIME HEATING AND DEEPER
MIXING.

DEVELOPING LAKE BREEZE MAY CREATE ENOUGH LOW LEVEL CONVERGENCE TO
TRIGGER A FEW THUNDERSTORMS THIS AFTN IN THE EAST. ELSEWHERE...
EXPECT ISOLATED CONVECTION TO BECOME MORE SCATTERED TO NUMEROUS BY
LATE AFTERNOON WITH DAYTIME INSTABILITY...LOW LEVEL MOISTURE AND
CONVERGENCE WITH A WEAK SURFACE LOW...AND AN APPROACHING WEAK UPPER
LEVEL DISTURBANCE.

THEN...THE LATE AFTERNOON INSTABILITY AND AN APPROACHING VIGOROUS
SHORTWAVE SHOULD TRIGGER MORE SCATTERED TO NUMEROUS CONVECTION OVER
MAINLY NORTHERN PARTS OF THE AREA LATE AFTERNOON INTO THE EVE.

&&

.PREV DISCUSSION... /ISSUED 338 AM CDT THU JUL 26 2012/

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

LINGERING WEAK CONVECTION EXPECTED TO CONTINUE DIMINISHING THROUGH
12Z AS MID-LEVEL SHORT WAVE EXITS EASTERN WI EARLY THIS MRNG.  MANY
AREAS ACROSS THE CENTRAL CWA HAVE RECEIVED OVER 1 INCH
OVERNIGHT...WHILE THE FAR SOUTHEAST HAS RECEIVED UNDER A TENTH INCH
SO FAR.  ADDED MOISTURE FROM RAINFALL WILL LINGER TODAY...WITH
AFTERNOON DEWPTS HOLDING IN THE 60S.  MUCAPES EXPECTED TO CLIMB TO
1000-2000 J/KG AFTER SUNSHINE RETURNS LATER THIS MRNG.  NOT
IMPOSSIBLE THAT THE EXPECTED LAKE BREEZE MAY SET OFF A THUNDERSTORM
IN THE EASTERN CWA THIS AFTN AS CAPPING WEAKENS TO LESS THAN 40
J/KG.

OTHERWISE FOCUS IS ON VIGOROUS SHORT WAVE CURRENTLY LOCATED JUST
SOUTH OF LAKE WINNIPEG.  EXPECT CONVECTION TO FIRE UP OVER NORTHWEST
AND WEST CENTRAL WI THIS AFTERNOON...POSSIBLY PUSHING INTO NORTHWEST
CWA BY LATE AFTN.  ENOUGH FORCING ASSOCIATED WITH THIS FEATURE TO
CARRY SCT-NMRS CONVECTION INTO NORTHERN CWA THIS EVE.  FOR NOW...WL
LEAVE REST OF SOUTHEAST IN THE CHANCE CATEGORY AS EXPECT THE
CONVECTION TO WEAKEN DURING THE EVENING WITH LOSS OF INSOLATION.
ENOUGH MUCAPE AND BULK SHEAR TO POSSIBLY CAUSE A SEVERE TSTRM DURING
THE EVE...ESPECIALLY IN THE NORTH.

FRIDAY...FORECAST CONFIDENCE...MEDIUM

SHOULD SEE A FEW MORE SHOWERS AND STORMS FRIDAY AS THE SHORTWAVE
SLOWLY EXITS SOUTHERN WISCONSIN. THE BEST CHANCE WILL BE ACROSS THE
NORTHEAST FORECAST AREA TOWARD THE BETTER LIFT AND DEEPER MOISTURE.
COOLER AIR ON THE BACKSIDE OF THE WAVE SHOULD RETURN TEMPERATURES TO
NEAR NORMAL VALUES.

SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

A PLEASANT DAY EXPECTED SATURDAY...WITH HIGH PRESSURE BRINGING
PLENTY OF SUNSHINE TO GO ALONG WITH NEAR NORMAL TEMPERATURES.

SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

WITH AN UPPER RIDGE PARKED TO THE WEST...THE COMBINATION OF WARM
AIR ADVECTION AND A WEAK WAVE OR TWO MAY KICK OFF SHOWERS/STORMS
AT TIMES FOR THE FIRST HALF OF NEXT WEEK. NOT GREAT AGREEMENT
AMONG MODELS WITH STRENGTH/TIMING OF INDIVIDUAL WAVES...SO KEPT
SOME SLIGHT CHANCE TO CHANCE POPS FOR SUNDAY THROUGH WEDNESDAY.
WILL LIKELY SEE TEMPS WARM BACK ABOVE NORMAL BY MID WEEK.

AVIATION/12Z TAFS/...

CONVECTION WILL CONTINUE TO DIMINISH EARLY THIS MORNING AS MID-LEVEL
SHORT WAVE PASSES EAST OF SOUTHERN WI WHILE SFC FRONT CONTINUES TO
SAG SWD.  MAY BE A PERIOD OF MVFR CIGS FOR SEVERAL HOURS AFTER THE
PRECIP ENDS DUE TO LIGHT WINDS AND HIGH LOW LEVEL RH. EXPECT VFR
CONDITIONS TO RETURN BY MID-LATE MRNG.  LAKE BREEZE MAY CREATE
ENOUGH LOW LEVEL CONVERGENCE TO TRIGGER A FEW THUNDERSTORMS THIS
AFTN IN THE EAST.  OTHERWISE...AFTERNOON INSTABILITY AND APPROACHING
VIGOROUS SHORT WAVE SHOULD TRIGGER MORE SCATTERED CONVECTION OVER
PARTS OF THE AREA LATE AFTERNOON INTO THE EVE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...MRC
TODAY/TONIGHT AND AVIATION/MARINE...MBK
FRIDAY THROUGH WEDNESDAY...DDV
Hazardous weather outlook, Jul 26, 4:05 AM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 AM CDT THU JUL 26 2012

WIZ046-047-051-052-056>060-062>072-270915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
405 AM CDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT AS
A VIGOROUS UPPER LEVEL DISTURBANCE CROSSES THE REGION. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND AND
LARGE HAIL LATER THIS AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES ON FRIDAY AS WEAK LOW
PRESSURE LINGERS ACROSS THE WESTERN GREAT LAKES.

MORE THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY AS WARM AIR
TRIES TO PUSH BACK INTO THE WESTERN GREAT LAKES AND WEAK LOW
PRESSURE CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ643>646-270915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 AM CDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS...PRODUCING DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES ON FRIDAY AS WEAK LOW
PRESSURE LINGERS ACROSS THE WESTERN GREAT LAKES.

MORE THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY AS WARM AIR
TRIES TO PUSH BACK INTO THE WESTERN GREAT LAKES AND WEAK LOW
PRESSURE CROSSES THE REGION.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Jul 26, 1:42 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
142 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     TSTM WND DMG     2 S PALMYRA             42.85N 88.59W
07/26/2012                   JEFFERSON          WI   NWS EMPLOYEE

            TREE BRANCHES 1 FOOT IN DIAMETER ACROSS ROAD.

&&

MEB
Local storm report, Jul 26, 1:49 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     TSTM WND DMG     3 NW BIG BEND           42.91N 88.25W
07/26/2012                   WAUKESHA           WI   PUBLIC

            ANCHORED DOWN GAZEBO BLOWN OVER IN VERNON ON HIGHWAY 164.

&&

MEB
Special weather statement, Jul 26, 1:57 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
157 PM CDT THU JUL 26 2012

WIZ047-051-052-057>060-262000-
COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-OZAUKEE-SHEBOYGAN-WASHINGTON-
157 PM CDT THU JUL 26 2012

...LINE OF STRONG THUNDERSTORM MOVING ACROSS EAST CENTRAL
WISCONSIN...

AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 12 MILES NORTHEAST OF
FOND DU LAC TO 15 MILES WEST OF COLUMBUS...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  OAKFIELD BY 205 PM CDT...
  FALL RIVER BY 210 PM CDT...
  BEAVER DAM BY 215 PM CDT...
  COLUMBUS BY 220 PM CDT...
  LOMIRA AND ELKHART LAKE BY 235 PM CDT...
  JUNEAU DODGE AIRPORT AND MAYVILLE BY 240 PM CDT...
  THERESA BY 245 PM CDT...

ADDITIONAL SCATTERED STORMS HAVE AND WILL CONTINUE TO DEVELOP
SOUTHWEST INTO LAFAYETTE COUNTY. EVENTUALLY SOUTH CENTRAL AND
SOUTHEAST WISCONSIN MAY EXPERIENCE SOME STORMS THIS AFTERNOON.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

KAPELA
Special weather statement, Jul 26, 2:15 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
215 PM CDT THU JUL 26 2012

WIZ051-052-057>060-262015-
COLUMBIA-DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON-
215 PM CDT THU JUL 26 2012

...LINE OF STRONG THUNDERSTORM MOVING ACROSS EAST CENTRAL
WISCONSIN...

AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF PLYMOUTH TO 8 MILES SOUTHWEST OF COLUMBUS...MOVING EAST
AT 30 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  LOMIRA AND ELKHART LAKE BY 225 PM CDT...
  JUNEAU DODGE AIRPORT AND MAYVILLE BY 230 PM CDT...
  JUNEAU AND HORICON BY 235 PM CDT...
  THERESA AND CAMPBELLSPORT BY 240 PM CDT...
  PLYMOUTH AND HOWARDS GROVE BY 245 PM CDT...
  SHEBOYGAN AIRPORT AND IRON RIDGE BY 250 PM CDT...
  HUSTISFORD BY 255 PM CDT...

ADDITIONAL SCATTERED STORMS HAVE AND WILL CONTINUE TO DEVELOP
SOUTHWEST INTO LAFAYETTE COUNTY. EVENTUALLY SOUTH CENTRAL AND
SOUTHEAST WISCONSIN MAY EXPERIENCE SOME STORMS THIS AFTERNOON.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

KAPELA
Local storm report, Jul 26, 2:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
234 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TSTM WND DMG     BURNETT                 43.50N 88.71W
07/26/2012                   DODGE              WI   TRAINED SPOTTER

            4 INCH DIAMETER TREE BRANCH DOWN WITH HEAVY RAIN AT SWAN
            ROAD NEAR BURNETT, WI. ESTIMATED 45-50 MPH WINDS.

&&

BHAHN
Special weather statement, Jul 26, 2:42 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT THU JUL 26 2012

WIZ051-052-058>060-262045-
DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON-
242 PM CDT THU JUL 26 2012

...LINE OF STRONG THUNDERSTORM MOVING EAST ACROSS EAST CENTRAL
WISCONSIN...

AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF HOWARDS GROVE TO 5 MILES SOUTHEAST OF PLYMOUTH TO 16 MILES
SOUTHWEST OF JUNEAU...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  KOHLER BY 250 PM CDT...
  SHEBOYGAN AND RANDOM LAKE BY 255 PM CDT...
  WEST BEND AND OOSTBURG BY 300 PM CDT...
  KOHLER ANDRAE STATE PARK AND WEST BEND AIRPORT BY 305 PM CDT...
  NEWBURG AND FREDONIA BY 310 PM CDT...
  JACKSON AND BELGIUM BY 315 PM CDT...
  SAUKVILLE BY 325 PM CDT...

ADDITIONAL SCATTERED STORMS HAVE AND WILL CONTINUE TO DEVELOP
SOUTHWEST INTO LAFAYETTE COUNTY. EVENTUALLY SOUTH CENTRAL AND
SOUTHEAST WISCONSIN MAY EXPERIENCE SOME STORMS THIS AFTERNOON.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

KAPELA

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:26 PM CDTSpecial Marine WarningMKX64 min
Jul 25, 9:34 PM CDTSevere Thunderstorm WarningMKXIowa26 min
Jul 25, 9:51 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette32 min
Jul 25, 11:20 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette40 min
Jul 25, 11:39 PM CDTSevere Thunderstorm WarningMKXLafayette51 min
Jul 25, 11:39 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington21 min
Jul 25, 11:52 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette, Sauk38 min
Jul 26, 12:00 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac30 min
Jul 26, 12:10 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Rock35 min
Jul 26, 12:35 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Jefferson, Rock, Walworth, Waukesha70 min
Jul 26, 12:41 AM CDTSevere Thunderstorm WarningMKXFond du Lac49 min
Jul 26, 12:53 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Rock37 min
Jul 26, 1:13 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan32 min
Jul 26, 1:24 AM CDTSpecial Marine WarningMKX96 min
Jul 26, 1:26 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine and 4 more64 min
Jul 26, 2:20 PM CDTSpecial Marine WarningMKX85 min
Jul 26, 2:47 PM CDTSevere Thunderstorm WarningMKXSheboygan28 min
Jul 26, 3:03 PM CDTSpecial Marine WarningMKX72 min
Jul 26, 3:38 PM CDTSpecial Marine WarningMKX2 hr
Jul 26, 3:46 PM CDTSpecial Marine WarningMKX44 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.